MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK/ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK/ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Bruise/Contusion (1754); Erythema (1840); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records were able to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
During supply order the patient mentioned that at the beginning of treatment she tried the cover patches on one day only.When she removed the cover patch from her neck the adhesive was very sticky, she could not get the covers off so she had to rip it off quickly like a band-aide and this was very painful and left a red bruise on her skin.The patient assessed the pain at an 8 out of 10 and the pain did not last long.The patient did not speak to her doctor about this event.She continued treating without the cover patches and everything is working well without them.The patient will return one unused cover patch with the pouch provided.No new product was shipped to the patient.Return noted.
 
Additional Manufacturer Narrative
Additional information: b4- date of this report, g3- date received by manufacturer, h2 ¿ follow up type.Corrected data: d2 ¿ common device name and product code, d4 ¿ model number, catalog number, lot number, expiration date, udi number, h4-device manufacture date.This follow-up report is being submitted to relay additional and corrected information.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.
 
Event or Problem Description
 
Event or Problem Description
During supply order the patient mentioned that at the beginning of treatment she tried the cover patches on one day only.When she removed the cover patch from her neck the adhesive was very sticky, she could not get the covers off so she had to rip it off quickly like a band-aide and this was very painful and left a red bruise on her skin.The patient assessed the pain at an 8 out of 10 and the pain did not last long.The patient did not speak to her doctor about this event.She continued treating without the cover patches and everything is working well without them.The patient will return one unused cover patch with the pouch provided.No new product was shipped to the patient.
 
Additional Manufacturer Narrative
Additional information- b4: date of this report, g3: date received by manufacturer, h6: evaluation codes corrected data ¿ b3, h6: patient code and impact code section b3: as the date of the event is unknown, the event date is estimated as october of 2025.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.Ebi will continue to monitor trends.

Brand Name
BIOMET SPINALPAK/ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23983554
Report Number0002242816-2026-00161
Device Sequence Number10703928
Product Code LOF
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number25F170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/25/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown